# SDR CALA2024070801970

- Difficulty date: July 6, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N4873U
- Make and model: Airbus A319-132
- Aircraft serial: 2004
- Aircraft time: 55,366 hours, 34,433 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Part number: Q4559X
- Condition: Missing
- Location: Lt Wn Landing Lt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 REF LP 8518452 FOR LANDING LIGHT FOUND MISSING ON ARRIVAL FROM FLIGHT 1748 SLC- DEN ON 07/05/2024. REF LP 8518452 FOR CORRECTIVE ACTION, RELAMPED OPS CHECK GOOD. DO DAMAGE FOUND ON SURROUNDING AREAS
